# SDR CALA2023032000813

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door Sill
- Part number: NA
- Condition: Corroded
- Location: Door 1l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SURROUND STRUCTURE SILL ANGEL WITH CORROSION ON L1 (REF. AAR NR 99959066). REMOVED AND PLACED CHORD NEW ON DOOR SURROUND STRUCTURE SILL ANGLE ON L1 IAW B737-800 DWG 1A1A8110, SRM 51-40-02-0G-0 (WORK ACCO MPLISHED BY V940184 AND AAR QC V938209)
